If you need an accessible version of this item please contact JSTOR User Support

The Use of Ranks to Avoid the Assumption of Normality Implicit in the Analysis of Variance

Milton Friedman
Journal of the American Statistical Association
Vol. 32, No. 200 (Dec., 1937), pp. 675-701
DOI: 10.2307/2279372
Stable URL: http://www.jstor.org/stable/2279372
Page Count: 27
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Use of Ranks to Avoid the Assumption of Normality Implicit in the Analysis of Variance
Preview not available

Page Thumbnails

  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701